Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2011, 7:12 PM MDT for Goshen County, Wyoming; Box Butte County, Sioux County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2011, 7:12 PM MDT (01:12 UTC)
- Expired
- Jun 25, 2011, 7:58 PM MDT
- In force
- 46 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Box Butte County, NE, Sioux County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 155 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2491 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 23.3
The text
As transmitted, in the capitals the NWS used until 2016.
574 WUUS55 KCYS 260112 SVRCYS NEC013-165-WYC015-260215- /O.NEW.KCYS.SV.W.0077.110626T0112Z-110626T0215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 712 PM MDT SAT JUN 25 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA... SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... EAST CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING... * UNTIL 815 PM MDT * AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TORRINGTON...AND MOVING NORTHEAST AT 30 MPH. AT 708 PM...ONE QUARTER INCH DIAMETER HAIL WAS REPORTED 2 MILES NORTH OF TORRINGTON. * LOCATIONS IMPACTED INCLUDE... MOUNT EDNA AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4259 10362 4222 10333 4201 10412 4219 10426 TIME...MOT...LOC 0111Z 244DEG 26KT 4212 10410 WIND...HAIL 60MPH 1.00IN $$ MSW
2 follow-up statements
499 WWUS55 KCYS 260137 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 737 PM MDT SAT JUN 25 2011 NEC013-165-WYC015-260215- /O.CON.KCYS.SV.W.0077.000000T0000Z-110626T0215Z/ BOX BUTTE NE-GOSHEN WY-SIOUX NE- 737 PM MDT SAT JUN 25 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN SIOUX...EAST CENTRAL GOSHEN AND WEST CENTRAL BOX BUTTE COUNTIES UNTIL 815 PM MDT... AT 732 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF MOUNT EDNA...OR 16 MILES NORTHEAST OF TORRINGTON...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MOUNT EDNA AND AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4259 10362 4222 10333 4201 10412 4219 10426 TIME...MOT...LOC 0137Z 244DEG 26KT 4220 10387 WIND...HAIL 60MPH 1.00IN $$ MSW
867 WWUS55 KCYS 260158 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 758 PM MDT SAT JUN 25 2011 NEC013-165-WYC015-260207- /O.CAN.KCYS.SV.W.0077.000000T0000Z-110626T0215Z/ BOX BUTTE NE-GOSHEN WY-SIOUX NE- 758 PM MDT SAT JUN 25 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SIOUX...EAST CENTRAL GOSHEN AND WEST CENTRAL BOX BUTTE COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THE WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM WARNING FOR WESTERN BOX BUTTE...NORTH CENTRAL SCOTTS BLUFF AND SOUTHEASTERN SIOUX COUNTIES. LAT...LON 4259 10362 4222 10333 4201 10412 4219 10426 TIME...MOT...LOC 0157Z 244DEG 26KT 4226 10369 $$ MSW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:33 PM MDT, 39 minutes earlier.
Area forecast discussion, Jun 25, 6:33 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 633 PM MDT SAT JUN 25 2011 .DISCUSSION...THUNDERSTORMS WERE MAINLY FOCUED ACROSS THE NORTH PART OF THE CWA EARLY THIS EVENING. ACTIVITY CONTINUES TO SLOWLY BECOME STRONGER SINCE 2330Z WITH LOTS OF HAIL UP TO MARBLE SIZED REPORTED WITH THE STORMS. THE ACTIVITY SHOULD CONTINUE TO MOVE EAST WITH MOST OF IT OUTSIDE THE CWA BY 03Z. DRIER AIR HAS SPREAD OVER THE CWA FURTHER WEST WITH MUCH LESS AND MUCH WEAKER STORMS. LOW CLOUDS AND FOG ARE POSSIBLE OVER THE PANHANDLE AFTER 08Z AS THE LOW LEVEL MOISTURE PERSISTS. IN A RECENT UPDATE HAVE LOWERED POPS OVER MUCH OF THE WEST PART OF THE CWA AND MADE OTHER MINOR FIRST PERIOD CHANGES. && .AVIATION...00Z TAF ISSUANCE... THUNDERSTORMS WILL AFFECT THE NORTH PART OF THE CWA THROUGH 03Z WITH A PERIOD OF MVFR CEILINGS AND VISIBILITIES IN RAIN ASSOCIATED. IFR CEILINGS AND VISIBILITIES IN FOG CAN BE EXPECTED OVER THE PANHANDLE BETWEEN 08Z AND 16Z. SUNDAY WILL BE DRIER AND WINDIER OVER THE WEST PART OF THE CWA...WITH WESTERLY WINDS GUSTING AS HIGH AS 30 KNOTS. THUNDERSTORMS WILL AGAIN DEVELOP SUNDAY AFTERNOON OVER MAINLY THE NORTHEAST THIRD OF THE CWA AND CONTINUE THROUGH THE EVENING. && .PREVIOUS DISCUSSION.../ISSUED AT 112 PM MDT SAT JUN 25 2011/... SHORT TERM...TONIGHT THROUGH MONDAY. TONIGHT...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED NORTH OF A DOUGLAS TO SIDNEY LINE THIS EVENING. NAM DEPICTS WELL PRONOUNCED LOW AND MID LEVEL THETA-E RIDGE AXISES ACROSS EASTERN WYOMING AND EASTERN COLORADO WITH THE LOW LEVEL THETA-E RIDGE AXIS SUGGESTING IMPRESSIVE LOW LEVEL THETA-E CONVERGENCE AND POSITIVE THETA-E ADVECTION INTO A PROJECTED SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY THIS EVENING. THUS...GREATEST RISK OF SEVERE THUNDERSTORMS THIS EVENING EXPECTED ACROSS EASTERN CONVERSE...NIOBRARA...PLATTE...GOSHEN COUNTIES OF WYOMING AND ACROSS THE WESTERN NEBRASKA PANHANDLE. WITH DECENT LOW LEVEL AND INSTABILITY MOISTURE FEED THIS EVENING...EXPECT STRONG TO SEVERE THUNDERSTORMS TO CONTINUE WELL INTO THE EVENING HOURS...AIDED IN LIFT BY THE SHORTWAVE TROUGH ALOFT MOVING EASTWARD ACROSS MONTANA AND WYOMING. THUNDERSTORMS ALONG AND WEST OF INTERSTATE 25 WILL DISSIPATE THIS EVENING WITH LOSS OF DAYTIME HEATING. AREAS OF FOG LIKELY LATE TONIGHT EAST OF A DOUGLAS TO KIMBALL LINE PER BOUNDARY LAYER PROGS OVER 90 PERCENT RELATIVE HUMIDITY AND WITH LOW LEVEL JET DEVELOPMENT. SUNDAY...COLD FRONT PROGRESSES SOUTH ACROSS OUR COUNTIES AS THE NEXT SHORTWAVE TROUGH ALOFT MOVES EAST ACROSS EASTERN MONTANA. WILL SEE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ERUPT NORTH OF A RAWLINS TO SIDNEY LINE IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES FROM DOUGLAS TO SCOTTSBLUFF. 800 TO 2000 JOULES PER KILOGRAM OF CAPE AVAILABLE ALONG WITH ADEQUATE DIRECTIONAL WIND SHEAR TO PRODUCE A SLIGHT RISK OF SEVERE STORMS IN THE AFTERNOON AND EVENING NORTH OF A CASPER TO SCOTTSBLUFF LINE AS THE STORM PREDICTION CENTER DEPICTS. AS IS OFTEN THE CASE ACROSS EASTERN WYOMING AND EASTERN COLORADO...SEVERE WEATHER OUTBREAKS ARE MORE PRONOUNCED IN COVERAGE ON THE FIRST DAY AFTER THE PASSAGE OF A COLD FRONT...AS WILL BE THE CASE DUE TO THE STRONG DIRECTIONAL SHEAR AND POOLING OF LOW LEVEL MOISTURE AND INSTABILITY IN THE WAKE OF THE COLD FRONT. SUNDAY NIGHT...THUNDERSTORMS WILL DECREASE IN AREAL COVERAGE THROUGH THE NIGHT WITH LOSS OF HEATING. COVERAGE OF STORMS WILL BE GREATEST IN THE EVENING NORTH OF A DOUGLAS TO SCOTTSBLUFF LINE WHERE LOW LEVEL CONVERGENCE WILL BE MAXIMIZED NORTH OF THE COLD FRONT. MONDAY...LOW AND MID LEVEL THETA-E RIDGE AXISES WILL STRETCH FROM CASPER TO DENVER WITH THE INSTABILITY AXIS ALONG AND WEST OF THE LARAMIE RANGE. EXPECT ISOLATED AFTERNOON THUNDERSTORMS MAINLY ALONG AND WEST OF INTERSTATE 25 IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES AND FEW IF ANY THUNDERSTORMS IN THE COOL AND MORE STABLE AIRMASS EAST OF INTERSTATE 25 IN THE WAKE OF THE PASSING COLD FRONT. RIDGING ALOFT WILL ALSO LIMIT AFTERNOON THUNDERSTORM COVERAGE COMPARED TO THUNDERSTORM COVERAGE TODAY AND SUNDAY. LONG TERM...MONDAY NIGHT THROUGH SATURDAY UPPER RIDGE FORECAST TO CONTINUE BUILDING INTO THE AREA MONDAY AND PERSISTING INTO WEDNESDAY. RIDGE BEGINS TO MOVE OFF TO THE EAST WEDNESDAY AFTERNOON AS A PACIFIC LOW PRESSURE SYSTEM MOVES INTO NORTHERN CALIFORNIA/NEVADA. KEPT SLIGHT CHANCE POPS GOING IN THE FORECAST FOR THE LATTER PART OF THE WEEK. TEMPERATURES QUITE WARM WITH UPPER 80S/LOW 90S TUESDAY AND THURSDAY...MID 90S WEDNESDAY AND THEN A COOL DOWN FRIDAY. && .AVIATION...18Z TAFS AFTERNOON CONVECTION STILL ANTICIPATED AT OUR TAF SITES...MORE LIKELY OVER THE PANHANDLE AIRPORTS AROUND THE 21-22Z TIMEFRAME. COVERAGE SHOULD BE LESS THAN FRIDAY EVENING...SO PINPOINTING EXACT AIRPORTS AND TIMING STILL FAIRLY DIFFICULT. WILL CONTINUE VCTS WORDING IN TAFS AND WAIT FOR FURTHER DEVELOPMENT. && .FIRE WEATHER...NO FIRE WEATHER ISSUES THROUGH MONDAY. && .HYDROLOGY... WARMER THAN NORMAL TEMPERATURES WILL CONTINUE THROUGH THIS WEEKEND... FOLLOWED BY COOLER TEMPERATURES BEHIND A FRONT ON MONDAY. HIGHS THIS WEEKEND WILL BE IN THE 80S ACROSS THE PLAINS WITH 60S AND 70S IN THE MOUNTAINS AND HIGH VALLEYS. THESE WARM TEMPERATURES WILL INCREASE THE RATE OF MOUNTAIN SNOW MELT. ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER THE EASTERN PLAINS THIS AFTERNOON AND EVENING...WITH PRECIPITATION TOTALS UP TO ONE HALF INCH. THE MOUNTAINS CAN EXPECT UP TO A TENTH OF AN INCH. FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...ENCAMPMENT AND LARAMIE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM/AVIATION...CLAYCOMB UPDATE...WEILAND
Hazardous weather outlook, Jun 25, 11:00 AM MDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MDT SAT JUN 25 2011 WYZ103>106-109>118-261200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1100 AM MDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTH OF A DOUGLAS TO SIDNEY LINE. SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON... PRIMARILY ALONG AND EAST OF INTERSTATE 25. BECAUSE OF ADEQUATE WIND SHEAR AND INSTABILITY...SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE ACROSS EASTERN CONVERSE...NIOBRARA...GOSHEN AND PLATTE COUNTIES THIS AFTERNOON AND EVENING ALONG A SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY. SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH. THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ELSEWHERE THIS AFTERNOON AND EVENING...SOUTH OF A DOUGLAS TO SIDNEY LINE...OUTSIDE OF THE SLIGHT RISK AREA...WITH THE THREATS FROM THUNDERSTORMS INCLUDING WIND GUSTS TO 55 MPH AND HAIL UNDER ONE INCH IN DIAMETER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY. SOME OF THE THUNDERSTORMS MAY BE STRONG TO SEVERE. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-261200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1100 AM MDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING NORTH OF A DOUGLAS TO SIDNEY LINE. SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...PRIMARILY ALONG A SURFACE TROUGH AND CONVERGENCE AXIS THAT WILL STRETCH FROM WHEATLAND TO LUSK TO RAPID CITY...AND ALONG THE EASTERN SLOPES OF THE LARAMIE RANGE FROM DOUGLAS TO WHEATLAND TO CHEYENNE. BECAUSE OF ADEQUATE WIND SHEAR AND INSTABILITY...SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE ACROSS MUCH OF THE PANHANDLE OF WESTERN NEBRASKA THIS AFTERNOON AND EVENING...WITH THE GREATEST THREAT ACROSS SIOUX...DAWES...BOX BUTTE...SCOTTS BLUFF AND MORRILL COUNTIES FROM MID AFTERNOON THROUGH THIS EVENING. SEVERE THUNDERSTORMS WILL BE MOST LIKELY BETWEEN 200 PM AND 1000 PM ALONG THE SURFACE TROUGH AND CONVERGENCE AXIS FROM WHEATLAND TO LUSK TO RAPID CITY. STORM MOVEMENT WILL BE TO THE NORTHEAST AT 25 MPH. THREATS FROM SEVERE THUNDERSTORMS WILL INCLUDE ONE INCH DIAMETER OR LARGER HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND HEAVY RAIN. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED SUNDAY. SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTHEAST OF A LINE FROM DOUGLAS TO SIDNEY. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE RUBIN
In the hours before
Local storm report, Jun 25, 6:24 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL 8 SE CRAWFORD 42.60N 103.30W
06/25/2011 M0.50 INCH DAWES NE TRAINED SPOTTER
ALSO WIND GUSTS TO 30 MPH.
0623 PM HAIL BILL 43.21N 105.26W
06/25/2011 E0.25 INCH CONVERSE WY TRAINED SPOTTER
&&
MWEILANDSpecial weather statement, Jun 25, 6:30 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 630 PM MDT SAT JUN 25 2011 NEZ020-021-054-055-260115- BANNER NE-CHEYENNE NE-KIMBALL NE-MORRILL NE- 630 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN MORRILL... NORTHEASTERN KIMBALL...EXTREME NORTHWESTERN CHEYENNE AND SOUTHEASTERN BANNER COUNTIES UNTIL 715 PM MDT... AT 628 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF BENNETT RESERVOIR...OR 13 MILES NORTH OF KIMBALL...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN BANNER AND SOUTHWESTERN MORRILL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. RE
Special weather statement, Jun 25, 6:50 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 650 PM MDT SAT JUN 25 2011 WYZ101-260145- CONVERSE COUNTY LOWER ELEVATIONS WY- 650 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CONVERSE COUNTY UNTIL 745 PM MDT... AT 646 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BLUE HILL RESERVOIR...OR 20 MILES NORTHEAST OF EVANSVILLE...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN CONVERSE COUNTY. RE
Special weather statement, Jun 25, 6:54 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 654 PM MDT SAT JUN 25 2011 NEZ096-WYZ108-260200- GOSHEN COUNTY WY-SOUTH SIOUX NE- 654 PM MDT SAT JUN 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND EASTERN GOSHEN COUNTIES UNTIL 800 PM MDT... AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LINGLE...OR 8 MILES NORTHWEST OF TORRINGTON...MOVING EAST NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MOUNT EDNA... RE
Local storm report, Jun 25, 6:56 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TORNADO 12 NE KIMBALL 41.36N 103.50W
06/25/2011 KIMBALL NE TRAINED SPOTTER
BRIEF TOUCHDOWN.
&&
HAMMERLocal storm report, Jun 25, 7:02 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 19 SE HARRISBURG 41.36N 103.48W
06/25/2011 E1.75 INCH KIMBALL NE TRAINED SPOTTER
GOLF BALL SIZED HAIL LASTED FROM 654 PM UNTIL 656 PM MDT.
&&
HAMMERThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:45 PM MDT | Tornado Warning | CYS | Banner, Kimball | 30 min |
| Jun 25, 7:11 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Kimball | 23 min |
| Jun 25, 7:24 PM MDT | Tornado Warning | CYS | Cheyenne | 36 min |
| Jun 25, 7:47 PM MDT | Tornado Warning | CYS | Cheyenne | 28 min |
| Jun 25, 7:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Scotts Bluff, Sioux | 48 min |
| Jun 25, 8:13 PM MDT | Tornado Warning | CYS | Cheyenne | 32 min |
| Jun 25, 8:43 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 47 min |
| Jun 26, 9:02 AM MDT | Severe Thunderstorm Warning | CYS | Dawes | 40 min |
| Jun 26, 4:39 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.